Reaction To Atripla
Here's a taste of what TheBody.com has to offer on this topic:
Atripla Label Update Reflects New Efficacy, Safety and Resistance Data in Treatment Experienced PatientsOn January 7, 2010, FDA approved an updated Atripla label including new efficacy, safety and resistance data in treatment experienced patients from a trial ( Study 073: A Phase IV, Open-Label, Randomized, Multicenter Study Evaluating Efficacy and... Read more »
Ask the Experts
University of Minnesota, School of MedicineIdeally you should speak to someone in your HIV doctor's office. Rash is common with Atripla and often is treated through (such as with antihistamines). Stopping Atripla after a week can occasionally lead to resistance but most often does not.... Read more »
The Robert James Frascino AIDS FoundationHi,No problem popping a 50 mg "blue diamond" along with your Atripla. The dangerous drug interaction problem involves protease inhibitors primarily. Atripla does not contain protease inhibitors so you don't have to worry about using... Read more »
University of Minnesota, School of MedicineIt is often difficult for me to know when IRIS begins and ends and flare-ups of other HIV or treatment related skin problems begin and end so the uncertainty is understandable. Common conditions are often the first things to consider so seborrheic... Read more »
Connect With Others
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by RL9141, 3 RepliesAfter one week on Atripla, my doctor took me off of the med. 7 days in, I broke out from head to toe in an awful rash. It itched, was uncomfortable, and look(s) horrible. Today I had to start taking Prednisone to help clear up the rash. Once that is... Read more »
Posted by harcase116, 1 ReplyI started noticing besides my achy joints and contant headaches(even with Aleve it still don't help) that my skin is getting drier and flaking!!!! Anything out there that can help!!! Read more »
Posted by Danigirl, 4 RepliesHello everyone. Today is the first day my husband tried Atripla and Boy, did it trip him out! I took one look at him when I got home and could tell he was being affected by the drug. His eyes where red and kept scratching or rubbing his face. He... Read more »
Guides for People With HIV